# SDR CALA2022060601444

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 66,557 hours, 22,820 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: D71702001
- Part serial: 17118
- Condition: Failed
- Location: M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY (M1675) FAIL. (REF AAR RFD NR 99936092).
